Vol. 13, No. 4, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Semigroups of matrices defining linked operators with different spectra

Charles John August Halberg, Jr.

Vol. 13 (1963), No. 4, 1187–1191
Mathematical Subject Classification
Primary: 47.50
Secondary: 47.10
Milestones
Received: 6 December 1962
Published: 1 December 1963
Authors
Charles John August Halberg, Jr.